Amazon Basic Care Allergy Relief, Diphenhydramine HCl Tablets 25 mg, Antihistamine, 400 CountPHARMACEUTICALS
Amazon Basic Care Allergy Relief, Diphenhydramine HCl Tablets 25 mg, Antihistamine, 400 Count
Active ingredient: Basic Care Allergy Relief Tablets Contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl allergy tablets.
Multi-symptom relief: one dose provides temporary allergy Relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine to help relieve allergy symptoms.SKU: n/a